# SDR IPXA10558430

- Difficulty date: January 22, 2010
- Submitted: February 10, 2010
- Operation: Air carrier
- Aircraft: N459UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25480
- Aircraft time: 18,909 hours, 12,178 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Part number: 148N31388000
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3, CORROSION AROUND NUTPLATES AT PERIPHERY OF APU INLET HOUSING (MARKED IN TAIL COMPT).  REPAIRED IAW ER NR 10-1302 DATED 02-08-10.
